Alert archive / New York / Gale Warnings in 2008
Gale Warning 30, NWS New York, NY
NWS New York, NY issued this gale warning at Nov 17, 2008, 4:13 PM EST. It took effect at Nov 18, 2008, 1:00 PM EST. It was in force for 22 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 17, 2008, 4:13 PM EST (21:13 UTC)
- In effect from
- Nov 18, 2008, 1:00 PM EST
- Expired
- Nov 19, 2008, 10:31 AM EST
- In force
- 22 hr
- Issued by
- NWS New York, NY
The text
As transmitted, in the capitals the NWS used until 2016.
000 WHUS71 KOKX 172113 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE UPTON NY 413 PM EST MON NOV 17 2008 ...SMALL CRAFT CONDITIONS INTO THIS EVENING... ...GALE CONDITIONS PROBABLE FROM LATE TUESDAY MORNING THROUGH TUESDAY NIGHT... .SEAS WILL CONTINUE TO SUBSIDE THROUGH THIS EVENING. A SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT FOR 5 TO 6 FOOT SEAS ON THE EASTERN OCEAN. A RAPIDLY DEEPENING STORM STORM SYSTEM SOUTHEAST OF LONG ISLAND ON TUESDAY WILL PRODUCE GALE FORCE WIND GUSTS ACROSS THE WATERS FROM LATE TUESDAY MORNING INTO TUESDAY NIGHT. ANZ350-181100- /O.CON.KOKX.SC.Y.0085.000000T0000Z-081118T0200Z/ /O.UPG.KOKX.GL.A.0008.081118T1700Z-081119T1100Z/ /O.NEW.KOKX.GL.W.0030.081118T1800Z-081119T1700Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- 413 PM EST MON NOV 17 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING... ...GALE WARNING IN EFFECT FROM 1 PM TUESDAY TO 12 PM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A GALE WARNING... WHICH IS IN EFFECT FROM 1 PM TUESDAY TO 12 PM EST WEDNESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING. SEAS OFF OF MONTAUK POINT REMAIN AROUND 6 FEET THIS AFTERNOON. WAVES OF 5 TO 6 FEET CAN BE EXPECTED THROUGH THE EVENING HOURS ACROSS THE EASTERN OCEAN. WIND GUSTS TO GALE FORCE...ALONG WITH SUSTAINED NORTH WINDS OF 25 TO 30 KT ARE EXPECTED TO DEVELOP BY TUESDAY AFTERNOON AND CONTINUE INTO WEDNESDAY MORNING. THE STRONG WINDS WILL BUILD SEAS TO 6 TO 9 FT BY TUESDAY NIGHT. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KT ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KT ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ338-355-181100- /O.UPG.KOKX.GL.A.0008.081118T1400Z-081119T1100Z/ /O.NEW.KOKX.GL.W.0030.081118T1800Z-081119T1700Z/ NEW YORK HARBOR-SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 413 PM EST MON NOV 17 2008 ...GALE WARNING IN EFFECT FROM 1 PM TUESDAY TO 12 PM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A GALE WARNING... WHICH IS IN EFFECT FROM 1 PM TUESDAY TO 12 PM EST WEDNESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. WIND GUSTS TO GALE FORCE...ALONG WITH SUSTAINED NORTH WINDS OF 15 TO 25 KT ARE EXPECTED TO DEVELOP TUESDAY AFTERNOON AND CONTINUE THROUGH TUESDAY NIGHT. THESE WINDS WILL BUILD SEAS TO 2 TO 4 FT BY TUESDAY NIGHT. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KT ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ330-335-340-345-353-181100- /O.UPG.KOKX.GL.A.0008.081118T1700Z-081119T1100Z/ /O.NEW.KOKX.GL.W.0030.081118T1800Z-081119T1700Z/ LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- 413 PM EST MON NOV 17 2008 ...GALE WARNING IN EFFECT FROM 1 PM TUESDAY TO 12 PM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A GALE WARNING... WHICH IS IN EFFECT FROM 1 PM TUESDAY TO 12 PM EST WEDNESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. WIND GUSTS TO GALE FORCE...ALONG WITH SUSTAINED NORTH WINDS OF 15 TO 25 KT ARE EXPECTED TO DEVELOP TUESDAY AFTERNOON AND CONTINUE THROUGH TUESDAY NIGHT. THESE WINDS WILL BUILD SEAS TO 2 TO 5 FT BY TUESDAY NIGHT...HIGHEST ON THE SOUND. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KT ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
5 follow-up statements
000 WHUS71 KOKX 180151 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE UPTON NY 851 PM EST MON NOV 17 2008 ...GALE CONDITIONS PROBABLE FROM LATE TUESDAY MORNING THROUGH TUESDAY NIGHT... .A RAPIDLY DEEPENING STORM STORM SYSTEM SOUTHEAST OF LONG ISLAND ON TUESDAY WILL PRODUCE GALE FORCE WIND GUSTS ACROSS THE WATERS FROM LATE TUESDAY MORNING INTO TUESDAY NIGHT. ANZ350-181300- /O.CAN.KOKX.SC.Y.0085.000000T0000Z-081118T0200Z/ /O.CON.KOKX.GL.W.0030.081118T1800Z-081119T1700Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- 851 PM EST MON NOV 17 2008 ...GALE WARNING REMAINS IN EFFECT FROM 1 PM TUESDAY TO 12 PM EST WEDNESDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE SMALL CRAFT ADVISORY. A GALE WARNING REMAINS IN EFFECT FROM 1 PM TUESDAY TO 12 PM EST WEDNESDAY. WIND GUSTS TO GALE FORCE...ALONG WITH SUSTAINED NORTH WINDS OF 25 TO 30 KT ARE EXPECTED TO DEVELOP BY TUESDAY AFTERNOON AND CONTINUE INTO WEDNESDAY MORNING. THE STRONG WINDS WILL BUILD SEAS TO 6 TO 9 FT BY TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KT ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ330-335-338-340-345-353-355-181300- /O.CON.KOKX.GL.W.0030.081118T1800Z-081119T1700Z/ LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 851 PM EST MON NOV 17 2008 ...GALE WARNING REMAINS IN EFFECT FROM 1 PM TUESDAY TO 12 PM EST WEDNESDAY... A GALE WARNING REMAINS IN EFFECT FROM 1 PM TUESDAY TO 12 PM EST WEDNESDAY. WIND GUSTS TO GALE FORCE...ALONG WITH SUSTAINED NORTH WINDS OF 15 TO 25 KT ARE EXPECTED TO DEVELOP TUESDAY AFTERNOON AND CONTINUE THROUGH TUESDAY NIGHT. THESE WINDS WILL BUILD SEAS TO 2 TO 4 FT BY TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KT ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
000 WHUS71 KOKX 180946 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE UPTON NY 446 AM EST TUE NOV 18 2008 ...GALE FORCE GUSTS TO DEVELOP THIS AFTERNOON... .A RAPIDLY DEEPENING STORM STORM SYSTEM SOUTHEAST OF LONG ISLAND TODAY WILL PRODUCE GALE FORCE WIND GUSTS BEGINNING THIS AFTERNOON AND CONTINUING INTO WEDNESDAY MORNING. ANZ335-338-345-182200- /O.EXT.KOKX.GL.W.0030.081118T2300Z-081119T1100Z/ LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- 446 AM EST TUE NOV 18 2008 ...GALE WARNING NOW IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EST WEDNESDAY... THE GALE WARNING IS NOW IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EST WEDNESDAY. WIND GUSTS TO GALE FORCE...ALONG WITH SUSTAINED NORTH WINDS OF 20 TO 25 KT ARE EXPECTED TO DEVELOP THIS EVENING AND CONTINUE INTO EARLY WEDNESDAY MORNING. THESE WINDS WILL BUILD SEAS TO 2 TO 4 FT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KT ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ330-340-182200- /O.EXT.KOKX.GL.W.0030.081118T2300Z-081119T1700Z/ LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- PECONIC AND GARDINERS BAYS- 446 AM EST TUE NOV 18 2008 ...GALE WARNING NOW IN EFFECT FROM 6 PM THIS EVENING TO 12 PM EST WEDNESDAY... THE GALE WARNING IS NOW IN EFFECT FROM 6 PM THIS EVENING TO 12 PM EST WEDNESDAY. WIND GUSTS TO GALE FORCE...ALONG WITH SUSTAINED NORTH WINDS OF 20 TO 30 KT ARE EXPECTED TO DEVELOP THIS EVENING AND CONTINUE INTO WEDNESDAY MORNING. THESE WINDS WILL BUILD SEAS TO 2 TO 4 FT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KT ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ350-353-355-182200- /O.CON.KOKX.GL.W.0030.081118T1800Z-081119T1700Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 446 AM EST TUE NOV 18 2008 ...GALE WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 12 PM EST WEDNESDAY... A GALE WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 12 PM EST WEDNESDAY. WIND GUSTS TO GALE FORCE...ALONG WITH SUSTAINED NORTH WINDS OF 25 TO 30 KT ARE EXPECTED TO DEVELOP THIS AFTERNOON AND CONTINUE INTO WEDNESDAY MORNING. THESE WINDS WILL BUILD SEAS TO 5 TO 8 FT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KT ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
000 WHUS71 KOKX 182032 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE UPTON NY 332 PM EST TUE NOV 18 2008 ...GALE CONDITIONS EXPECTED THIS EVENING INTO WEDNESDAY MORNING... .A RAPIDLY DEEPENING STORM SYSTEM SOUTHEAST OF LONG ISLAND WILL PRODUCE GALE FORCE WIND GUSTS THIS EVENING INTO WEDNESDAY MORNING. ANZ350-353-355-191100- /O.CON.KOKX.GL.W.0030.000000T0000Z-081119T1700Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 332 PM EST TUE NOV 18 2008 ...GALE WARNING REMAINS IN EFFECT UNTIL 12 PM EST WEDNESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 12 PM EST WEDNESDAY. SUSTAINED NORTH WINDS OF 25 TO 30 KT WITH GUSTS TO 35 KT ARE EXPECTED TO DEVELOP THIS EVENING AND CONTINUE INTO WEDNESDAY MORNING. THESE WINDS WILL BUILD SEAS TO 5 TO 8 FT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KT ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ335-338-345-191100- /O.CON.KOKX.GL.W.0030.081118T2300Z-081119T1100Z/ LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- 332 PM EST TUE NOV 18 2008 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM EST WEDNESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 6 AM EST WEDNESDAY. SUSTAINED NORTH WINDS OF 20 TO 25 KT WITH GUSTS UP TO 35 KT ARE EXPECTED TO DEVELOP THIS EVENING AND CONTINUE INTO EARLY WEDNESDAY MORNING. THESE WINDS WILL BUILD SEAS TO 2 TO 4 FT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KT ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ330-340-191100- /O.CON.KOKX.GL.W.0030.081118T2300Z-081119T1700Z/ LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- PECONIC AND GARDINERS BAYS- 332 PM EST TUE NOV 18 2008 ...GALE WARNING REMAINS IN EFFECT UNTIL 12 PM EST WEDNESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 12 PM EST WEDNESDAY. SUSTAINED NORTH WINDS OF 20 TO 30 KT WITH GUSTS UP TO 35 KT ARE EXPECTED TO DEVELOP THIS EVENING AND CONTINUE INTO WEDNESDAY MORNING. THESE WINDS WILL BUILD SEAS TO 2 TO 4 FT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KT ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
000 WHUS71 KOKX 191048 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE UPTON NY 548 AM EST WED NOV 19 2008 ...GALE FORCE GUSTS THIS MORNING... .A RAPIDLY DEEPENING STORM SYSTEM SOUTHEAST OF LONG ISLAND WILL PRODUCE GALE FORCE WIND GUSTS ON THE OCEAN...EASTERN SOUND AND BAYS THIS MORNING...THEN GRADUALLY SUBSIDE THROUGH THE AFTERNOON. ANZ335-338-345-192200- /O.CAN.KOKX.GL.W.0030.000000T0000Z-081119T1100Z/ /O.NEW.KOKX.SC.Y.0086.081119T1048Z-081119T2200Z/ LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- 548 AM EST WED NOV 19 2008 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. THE GALE WARNING HAS BEEN CANCELLED. SUSTAINED NORTH WINDS OF 10 TO 20 KT WITH GUSTS UP TO 30 KT WILL CONTINUE THIS MORNING..THEN GRADUALLY DIMINISH THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KT ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ330-340-350-353-355-191700- /O.CON.KOKX.GL.W.0030.000000T0000Z-081119T1700Z/ LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- PECONIC AND GARDINERS BAYS- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 548 AM EST WED NOV 19 2008 ...GALE WARNING REMAINS IN EFFECT UNTIL NOON EST TODAY... A GALE WARNING REMAINS IN EFFECT UNTIL NOON EST TODAY. SUSTAINED NORTH WINDS OF 20 TO 25 KT WITH GUSTS UP TO 35 KT WILL CONTINUE THIS MORNING...THEN DIMINISH TO 15 TO 20 KT WITH GUSTS UP TO 25 KT THIS AFTERNOON. SEAS OF 5 TO 8 FT ON THE OCEAN WILL ALSO SUBSIDE TO 3 TO 6 FT THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KT ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
000 WHUS71 KOKX 191531 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE UPTON NY 1031 AM EST WED NOV 19 2008 ...GUSTY CONDITIONS TODAY... .A RAPIDLY DEEPENING STORM SYSTEM SOUTHEAST OF LONG ISLAND WILL PRODUCE SMALL CRAFT WIND GUSTS ON ALL WATERS THIS AFTERNOON...THEN GRADUALLY SUBSIDE LATE TODAY. ANZ330-340-350-353-355-192300- /O.CAN.KOKX.GL.W.0030.000000T0000Z-081119T1700Z/ /O.EXB.KOKX.SC.Y.0086.000000T0000Z-081119T2300Z/ LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- PECONIC AND GARDINERS BAYS- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 1031 AM EST WED NOV 19 2008 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. THE GALE WARNING HAS BEEN CANCELLED. SUSTAINED NORTH WINDS OF 10 TO 20 KT WITH GUSTS UP TO 30 KT WILL CONTINUE THIS AFTERNOON...THEN GRADUALLY DIMINISH LATE TODAY PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KT ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ335-338-345-192300- /O.EXT.KOKX.SC.Y.0086.000000T0000Z-081119T2300Z/ LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- 1031 AM EST WED NOV 19 2008 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. SUSTAINED NORTH WINDS OF 10 TO 20 KT WITH GUSTS UP TO 30 KT WILL CONTINUE THIS AFTERNOON..THEN GRADUALLY DIMINISH LATE TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KT ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this gale warning went out at Nov 17, 4:12 PM EST, 1 minute earlier.
Area forecast discussion, Nov 17, 4:12 PM EST, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE UPTON NY
412 PM EST MON NOV 17 2008
.SYNOPSIS...
AN ALBERTA CLIPPER WILL TRACK OFF THE MID ATLANTIC COAST TONIGHT...
AND THEN INTENSIFY INTO A COASTAL STORM ON TUESDAY AS IT TRACKS
NORTHEAST. A SECONDARY LOW WILL FORM WELL OFFSHORE ON WEDNESDAY
WHILE CANADIAN HIGH PRESSURE BUILDS INTO THE SE STATES. ANOTHER
ALBERTA CLIPPER SYSTEM WILL IMPACT THE REGION THURSDAY AND
THURSDAY NIGHT...FOLLOWED BY ANOTHER CANADIAN HIGH TO CLOSE THE
WEEK.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
CLOUDS WILL DECREASE INITIALLY INTO THIS EVENING...AS STRATO
CUMULUS DECREASES WITH THE LOSS OF DIURNAL HEATING.
HOWEVER...LATER IN THE EVENING...CLOUDS WILL INCREASE ONCE AGAIN
AS A SECONDARY COLD FRONT SLIDES THROUGH THE REGION...A CLIPPER
PASSES TO OUR SOUTH AND STARTS TO SPIN UP WELL SOUTH AND EAST OF
LONG ISLAND. WILL STAY FAIRLY DRY ON THE FORECAST...WITH ONLY
SLIGHT CHANCE POPS FOR ORANGE COUNTY EARLY FROM LINGERING DECAYING
LAKE EFFECT STREAMERS...AND THEN THE ENTIRE REGION AFTER MIDNIGHT
AS THE CLIPPER PASSES SOUTH AND BEGINS TO REDEVELOP OVER THE
ATLANTIC.
HAVE CANCELLED THE FREEZE WATCH FOR NYC METRO FOR TONIGHT...AS I
BELIEVE THERE WILL BE TOO MANY CLOUDS AND JUST ENOUGH WIND TO KEEP
TEMPERATURES FROM DROPPING TOO FAR. EXPECT MORNING LOWS TO HOVER
AT OR JUST ABOVE FREEZING...32 TO 35 DEGREES. DON/T THINK FROST
WILL BE MUCH OF AN ISSUE WITH 5-10 MPH WINDS AND DEW POINT
DEPRESSIONS IN THE 5 TO 10 DEGREE RANGE ALONG WITH THE
AFOREMENTIONED INCREASE IN CLOUD COVER.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY/...
BROAD UPPER LEVEL TROUGH OVER THE EASTERN HALF OF THE CONUS WILL
SHARPEN THROUGH WEDNESDAY AS A VIGOROUS SHORTWAVE AND STRONG UPPER
JET EMBEDDED IN THE LONG WAVE FLOW DIGS FROM THE WESTERN GREAT
LAKES REGION TO THE MID ATLANTIC COAST. THIS WILL RESULT IN
INTENSIFICATION OF AN AREA OF LOW PRESSURE WELL SOUTH AND EAST OF
LONG ISLAND. WILL STAY WITH A FAIRLY DRY FORECAST...KEEPING
COASTAL SECTIONS JUST ON THE NORTHWEST FRINGE OF THE MAIN PRECIP
SHIELD TUESDAY INTO EARLY TUESDAY EVENING. 17/12Z MODEL SUITE
AGREES WITH THIS PREMISE...ALTHOUGH THERE IS A BIT OF SPREAD ON
HOW FAR SOUTH AND EAST THE PRECIP WILL BE. THIS IS WHY I WILL KEEP
SLIGHT CHANCE OR LOW CHANCE POPS IN THE FORECAST...EVEN THOUGH I
THINK WE WON/T SEE MORE THAN A FEW FLURRIES OR SPRINKLES.
WINDY TUE AND WED AS LOW DEEPENS AND MOVES NORTH...WITH A COLD
NORTHWEST FLOW. 850 HPA TEMPS DROP TO AROUND -10 C...WHICH WILL
MAKE IT TOUGH FOR TEMPERATURES TO HIT 40 WITH ONGOING COLD ADVECTION.
EXPECT AN OFFICIAL END TO THE GROWING SEASON FOR NEW YORK METRO
TUESDAY NIGHT / WEDNESDAY MORNING. LOW TEMPERATURES ARE FORECAST
TO DROP TO THE MID 20S...RESULTING IN A HARD FREEZE. A FREEZE
WATCH WILL BE ISSUED FOR TUESDAY OVERNIGHT AND EARLY WEDNESDAY TO
ACCOUNT FOR THIS.
ANOTHER CLIPPER TYPE SYSTEM WILL CRUISE ACROSS THE GREAT LAKES AND
MID-ATLANTIC REGION LATE WEDNESDAY NIGHT AND THURSDAY. THIS WILL
GIVE US ANOTHER CHANCE AT SEEING EARLY SEASON FLAKES...ALBEIT WITH
VERY LIGHT QPF AMOUNTS.
&&
.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
THIS FORECAST STARTS AS A MEDIUM CONFIDENCE FORECAST FOR THURSDAY
NIGHT THROUGH SATURDAY AND ENDS AS A LOW CONFIDENCE FORECAST AS THE
SPREAD IN MODEL SOLUTIONS INCREASE SUNDAY THROUGH MONDAY.
A WEAKENING ALBERTA CLIPPER WILL APPROACH DURING THE DAY THURSDAY
FOLLOWED BY A STRONGER UPPER LEVEL TROUGH ON FRIDAY. THE MOISTURE
STARVED CLIPPER COULD PRODUCE FLURRIES THURSDAY. INCREASING
INSTABILITY ASSOCIATED WITH THE STRONGER COLD TROUGH MAY PRODUCE
FLURRIES FOR FRIDAY.
THE COMBINATION OF A DEEPENING OFFSHORE LOW AND STRONG APPROACHING
HIGH WILL CAUSE STRONG NW WINDS FOR FRIDAY NIGHT THROUGH SATURDAY.
BANDS OF INSTABILITY SCT SNOW AND RAIN SHOWERS MAY DEVELOP S OF LONG
ISLAND DURING SATURDAY.
THE HIGH PRES CENTER WILL MOVE SLOWLY OFF THE SE COAST DURING SUNDAY
AS A STRONG WSW WIND FLOW DEVELOPS IN A WARM AIR ADVECTION PATTERN.
A WAVE OF LOW PRES IS FORECAST TO DEVELOP ACROSS THE CENTRAL U.S.
AND MOVE TOWARD THE REGION MONDAY. THE TRACK AND INTENSITY OF THIS
LOW ARE IN DOUBT AT THIS TIME. ALTHOUGH SOME LIGHT FREEZING RAIN AND
SNOW IS POSSIBLE AT THE START W AND N OF NYC...THE BOUNDARY LAYER
WILL WARM ENOUGH TO CAUSE ALL PRECIP TO CHANGE TO RAIN BEFORE NOON
MONDAY.
&&
.AVIATION /21Z MONDAY THROUGH SATURDAY/...
VFR THROUGH THE TAF PERIOD.
SCT-BKN CIGS AROUND 5KFT CAN BE EXPECTED THROUGH THE AFTERNOON AS
A LARGE TROUGH MOVES TOWARDS THE EASTERN SEABOARD. TONIGHT...A
WIDESPREAD MID DECK MOVES IN TOWARDS MIDNIGHT AND SHOULD REMAIN
THROUGH THE END OF THE TAF PERIOD. THESE MID LEVEL CLOUDS WILL BE
ASSOCIATED WITH A DEVELOPING AREA OF LOW PRESSURE WHICH WILL PASS
SOUTH AND EAST OF THE REGION. WHILE CONDITIONS ARE EXPECTED TO
REMAIN DRY...THERE COULD BE A FEW SNOW SHOWERS POSSIBLE. WITH
CONFIDENCE BEING LOW...I WONT MENTION ANY SNOW SHOWERS IN THE
TAFS.
AS FOR WINDS...GENERALLY A WESTERLY FLOW AROUND 10 KT...BECOMING
NW AT 5-10KT THIS EVENING. THE FLOW WILL THEN BECOME LIGHT OUT OF
THE NORTH (AROUND 5 KT OR LESS) OVERNIGHT. WINDS WILL INCREASE
ONCE AGAIN ON TUESDAY FROM THE NORTH...BETWEEN 10-15KT.
OUTLOOK FOR 12Z TUESDAY THROUGH FRIDAY...
VFR UNTIL THURSDAY. HOWEVER...THERE IS A CHANCE THAT A COASTAL
STORM MAY BE A BIT FARTHER WEST TUESDAY TO BRING MVFR CONDITIONS
TO THE COASTAL TERMINALS INTO TUESDAY NIGHT. THERE IS THE CHANCE
OF LIGHT SNOW WEDNESDAY NIGHT AND THURSDAY MORNING...WITH LOCAL
MVFR TO IFR CONDITIONS. VFR THURSDAY NIGHT AND FRI.
&&
.MARINE...
SCA REMAINS UP FOR THE EASTERN OCEAN ZONE UNTIL 9PM WITH SEAS STILL
BETWEEN 5-6 FT OFF MONTAUK.
A LOW PRESSURE SYSTEM WILL DEVELOP SOUTHEAST OF MONTAUK POINT
TUESDAY MORNING...THEN SLOWLY LIFT NORTHEAST. THIS LOW...ALONG
WITH STRONG COLD ADVECTION BEHIND A CLIPPER WILL PRODUCE 35-40 KT
WINDS ALOFT. THESE WINDS ARE EXPECTED TO MIX DOWN RESULTING IN AT
LEAST GALE GUSTS ON ALL WATERS. THE START GALES WARNINGS AT 18Z
TUESDAY AND KEEP THEM UP THROUGH WEDNESDAY MORNING. A SCA WILL NEED
TO REPLACE THE GALES FOR WEDNESDAY AFTERNOON AND WINDS WILL STILL BE
ABOVE 25KT AND SEAS AT OR ABOVE 5FT. SEAS AT THIS TIME ARE EXPECTED
TO REACH 6-8 FT.
THE COASTAL LOW WILL BE SLOW TO DEPART...SO SCA CONDITIONS SHOULD
CONTINUE THROUGH WEDNESDAY NIGHT OVER THE COASTAL OCEAN
WATERS/EASTERN SOUND/AND EASTERN BAYS OF LONG ISLAND.
SUB SCA CONDITIONS ARE EXPECTED ON THURSDAY.
LONG TERM...THU NIGHT THROUGH SATURDAY.
A WEAKENING ALBERTA CLIPPER WILL APPROACH DURING THE DAY THURSDAY
FOLLOWED BY A STRONGER UPPER LEVEL TROUGH ON FRIDAY. THIS TROUGH
WILL CAUSE THE DEVELOPMENT OF A STRONG OFFSHORE LOW PRES SYS NEAR 40
N 60 W FRIDAY NIGHT. WITH AN APPROACHING HIGH PRES SYS...STRONG NW
WINDS WILL DEVELOP DURING FRI AND CONT THROUGH THE DAY
SATURDAY...REACHING SMALL CRAFT ADVISORY CRITERIA BY LATE FRIDAY.
THE HIGHEST WINDS AND WIND GUSTS WILL OCCUR ACROSS THE EASTERN TWO
THIRDS OF OUR ATLANTIC COASTAL WATERS.
WINDS WILL WEAKEN BRIEFLY SATURDAY NIGHT AS THE HIGH MOVES OFF THE
SE U.S. COAST.
WINDS WILL ONCE AGAIN INCREASE FROM THE WSW DURING THE DAY SUNDAY
BETWEEN THE DEPARTING HIGH AND A DEVELOPING LOW APPROACHING THE
REGION. SMALL CRAFT ADVISORY WILL LIKELY BE MET ONCE AGAIN BY SUNDAY
AFTERNOON THROUGH AT LEAST MONDAY.
&&
.HYDROLOGY...
NO SIGNIFICANT PRECIPITATION (0.5 INCHES OR MORE IN A 12 HOUR
PERIOD) IS EXPECTED OVER THE NEXT 7 DAYS.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...FREEZE WATCH FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING
FOR NYZ072>076.
NJ...FREEZE WATCH FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING
FOR NJZ006.
MARINE...GALE WARNING FROM 1 PM TUESDAY TO 12 PM EST WEDNESDAY FOR
ANZ330-335-338-340-345-350-353-355.
SMALL CRAFT ADVISORY UNTIL 9 PM EST THIS EVENING FOR ANZ350.
&&Hazardous weather outlook, Nov 17, 5:43 AM EST, 10 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE UPTON NY 543 AM EST MON NOV 17 2008 CTZ005>012-NJZ002>005-011-NYZ067>071-077>081-181045- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN- SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC-BERGEN- EASTERN PASSAIC-ESSEX-UNION-ORANGE-PUTNAM-ROCKLAND- NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NASSAU- NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK- SOUTHEASTERN SUFFOLK- 543 AM EST MON NOV 17 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. NJZ006-NYZ072>076-181045- HUDSON-NEW YORK (MANHATTAN)-BRONX-RICHMOND (STATEN ISLAND)- KINGS (BROOKLYN)-QUEENS- 543 AM EST MON NOV 17 2008 ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ330-335-340-345-350-353-181045- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- 543 AM EST MON NOV 17 2008 ...GALE WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH LATE TUESDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WATCH. GALE FORCE GUSTS MAY CONTINUE INTO WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ338-355-181045- NEW YORK HARBOR-SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 543 AM EST MON NOV 17 2008 ...GALE WATCH IN EFFECT FROM TUESDAY MORNING THROUGH LATE TUESDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WATCH. GALE FORCE GUSTS MAY CONTINUE INTO WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA.
The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 17, 5:37 AM EST | Freeze Watch | OKX | Bronx, Kings, New York, Richmond | 11 hr |
| Nov 17, 5:37 AM EST | Gale Watch | OKX | 11 hr | |
| Nov 17, 4:54 PM EST | Freeze Watch | OKX | Bronx, Kings, New York, Richmond | 12 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.